Acquired long QT syndrome secondary to cesium chloride supplement

Himeshkumar Vyas, Katya Johnson, Robert Houlihan, Brent A. Bauer, Michael J. Ackerman

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

The use of complementary medication is on the rise worldwide. More often than not, the treating physicians are unaware of this and also unfamiliar with the potential benefit or toxicity of the agents. Here, we present the case of a 39-year-old woman who presented with new onset of syncope as a result of acquired long QT syndrome secondary to taking a cesium chloride supplement. A brief discussion of the pathophysiology of this agent follows the case presentation.

Original languageEnglish (US)
Pages (from-to)1011-1014
Number of pages4
JournalJournal of Alternative and Complementary Medicine
Volume12
Issue number10
DOIs
StatePublished - Dec 1 2006

ASJC Scopus subject areas

  • Complementary and alternative medicine

Fingerprint Dive into the research topics of 'Acquired long QT syndrome secondary to cesium chloride supplement'. Together they form a unique fingerprint.

  • Cite this